Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is the remedy for dark marks on my face while using skinshine cream?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 773 Questions
Hi, I am an Indian with skin type of Dry & Brownish color. I am 23 & from last 5-6 years i am facing many skin problems. I have pimples on my face which i clears and due to which i am facing dark marks on my face. Currently i am using Skinshine cream (Hydroquinone, Trerinoin & Mometasone Furoate Cream from Cadila). The effect i have observed is that it is whitening my skin but not reducing the darkness of marks on my face. Can you please suggest me a specific cream tha i can use to reduce the darkness off the pimple marks on my face?
Posted Sat, 1 Mar 2014 in Skin Hair and Nails
Answered by Dr. Charu Bansal 15 minutes later
Brief Answer: detail follows Detailed Answer: Hello dear, Welcome to healthcaremagic. I am Dr. Charu. I have read your query and have seen the attached pic. I understand your concern. First of all, i will highly recommend you to stop skinshine cream immediately. It is a steroidal preparation, not at all advisable for pimples. It only gives initial false perception of getting better but otherwise it has a number of adverse effects like discoloration of skin, thinning of skin, increased facial hair, acneiform eruption, visible dilated blood vessels and many more. I usually recommend my patients to take a course of antibiotics like doxycycline, minocycline, azithromycin. Alongwith i advice topical creams containing clindamycin in the morning and benzoyl peroxide 2.5 % / azelaic acid 20 % / retinoic acid 0.025% alternate day night time to my patients. Also hair oil and intake of oily food is avoided. This is my best advice for you. If you have further query, you may ask me. Thanx. Stay healthy.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor